# SDR SWAA2016092908295

- Difficulty date: September 7, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 56,628 hours, 32,973 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100024
- Part serial: IC0025
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT HSS 157.10,  CRACKED AT THE FORWARD END.   REPAIRED THE RIB IAW EA.
